# SDR SWIA2020090452208

- Difficulty date: July 21, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 38,875 hours, 34,465 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Condition: Gouged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR HINGE FITTING ON THE HORIZONTAL STABILIZER, CENTER POSITION, HAS A GOUGE (MARKED).  C-CHECK RO 9/1/2020.  BLENDED GOUGE FROM RT ELEVATOR HINGE FITTING ON THE HORIZONTAL STABILIZER, CENTER POSITION, REF CRJ 200 SRM.  EVALUATED AND FOUND TO BE OUT OF LIMITS. SUBMITTED TO ENGINEERING AND RECEIVED MHIRJ REO.  ALL STEPS COMPLIED WITH.  COMPLIED WITH TASK CARD.
